Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 3

Abel and Tauberian theorems for integrals
A. F. Grishin and I. V. Poedintseva.
St. Petersburg Math. J. 26 (2015), 357-409
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289177
Characterization of the inverse problem data for one-dimensional two-velocity dynamical system
M. I. Belishev and A. L. Pestov.
St. Petersburg Math. J. 26 (2015), 411-440
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289178
Morse–Novikov theory, Heegaard splittings, and closed orbits of gradient flows
H. Goda, H. Matsuda and A. Pajitnov.
St. Petersburg Math. J. 26 (2015), 441-461
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289179
Asymptotic behavior of solutions of the Hamer equation
A. A. Solov′ev.
St. Petersburg Math. J. 26 (2015), 463-477
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289180
A remark on the reproducing kernel thesis for Hankel operators
S. Treil.
St. Petersburg Math. J. 26 (2015), 479-485
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289181
Solvability of loaded linear evolution equations with a degenerate operator at the derivative
V. E. Fedorov and L. V. Borel.
St. Petersburg Math. J. 26 (2015), 487-497
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3289182